# SDR DHL2002807516

- Difficulty date: March 23, 2002
- Submitted: April 7, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: N/R 2041 RT. WING OUTBD. L/EINNER SURFACE - RIB CRACKED .250 @ SAT. XFS 622.500CORR.; STOPPED DRILLED CRACK I/A/W SRM 57-2-0 FIG.2 FABRICATED RE-INFORCING ANGLE ( 2024-T3 AL , .063 ) I/A/W/ SRM57-2-0 FIG.2 CLEANED , TREATED AND PRIMED REINFORCING ANGLE I/A/W SRM 51-1-8B , INSTALLED REINFORCING ANGLE I/A/W SRM 57-2-0 FIG 2
